# SDR 2007FA0000954

- Difficulty date: October 11, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N22GP
- Make and model: Cessna 210C
- Aircraft serial: 58202
- Engine: Cont IO470*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Damaged
- Location: Elt
- Component: Elt, Ameriking
- Component part number: 447019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND DRIED ALKILINE BATTERY SUBSTANCE ON EXTERIOR OF CASE.  OPEND CASE AND FOUND THAT THE BATTERIES, ALKALINE BATTERIES WERE COMING APART AT THE SEAMS AND LEAKING.  CLEANED BATTERY COMPARTMENT AND INSTALLED FRESH SET OF BATTERIES.  FUNCTION TESTED OK.  THIS IS THE THIRD SUCH OCCURENCE THIS YEAR. OF ACID LEAK INTO THE TRANSMITTER.  UNIT HAD TO BE REPLACED.  (K)
